2019
Том 71
№ 11

All Issues

Charin V. S.

Articles: 12
Article (Russian)

On the theory of groups with generalized minimality condition for closed subgroups

Charin V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 3. - pp. 398–409

We prove that a topological Abelian locally compact group with generalized minimality condition for closed subgroups is a group of one of the following types: 1) a group with minimality condition for closed subgroups, 2) an additive group of theJ p -ring of integerp-adic numbers, 3) an additive groupR p of the field ofp-adic numbers (p is a prime number).

Brief Communications (Russian)

Otto Yul'evich Shmidt (on the occasion of his 100th birthday)

Bogolyubov A. N., Charin V. S., Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 867–869

Article (Ukrainian)

Topological groups with the generalized minimality condition for subgroups

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1394–1402

Article (Ukrainian)

Groups with finiteness conditions and other restrictions for subgroups

Charin V. S., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 277-287

Article (Ukrainian)

Nilpotent topological groups with abelian subgroups of finite rank (Russian)

Charin V. S., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 387 - 390

Article (Ukrainian)

One class of topological FC-groups

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 415–418

Article (Ukrainian)

Groups with uniquely generated invariant subgroups

Charin V. S., Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 275–280

Article (Ukrainian)

Abstract-group investigations and the theory of topological groups

Charin V. S., Chernikov S. N., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 772—783

Article (Ukrainian)

Infinite groups with specified properties of subgroups

Charin V. S., Kargapolov M. I., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 618–633

Article (Russian)

Groups of finite rank. III

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 344–353

Brief Communications (Russian)

Note on Carter's theorem

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 132-134

Article (Russian)

On groups of finite rank, 1

Charin V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 212-219

The present paper deals with the theory of compact topological groups of finite special rank.